Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK
Janelle Norman, Topical Steroid Withdrawl Janelle Norman, Topical Steroid Withdrawl
Back in New York, I joined the Midtown Y and fell in with a crew of hard-hat bruisers – vice cops and garbagemen in chalk-smudged Speedos and calf-high wrestling boots. I thought they were giants until the day in June when the real size kings walked in. Two of them, Tommy and Spiro, had chiseled trunks and the complicated, quasi-Cubist planes that give away hardcore juicers. But it was the third one, a mocha-skinned guy named Angel, that I couldn't pry my gaze off. When he doffed his Puma jacket and burned through upright rows, I saw the kind of vascular, strand-on-strand rhomboids you find in Da Vinci studies. There was art in what he did and art in what he made: muscle from a fourth dimension. I gathered my flimsy nerve and said hello.